# SDR SWAA2020101421928

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT IDENTIFIER HAS BURNED OUT BULBS / RELAMPED AND PERFORMED GOOD TEST OF RIGHT OVERWING EXIT IDENTIFIER PER AMM 33-51-01-960-801
